Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

REVIEWS AND DESCRIPTIONS OF TABLES AND BOOKS

Review information:

Journal: Math. Comp. 78 (2009), 1233-1236
DOI: http://dx.doi.org/10.1090/S0025-5718-08-02236-9
Published electronically: December 30, 2008
Review copyright: © Copyright 2008 American Mathematical Society
Full text: PDF   This review is available free of charge.


Optimization algorithms on matrix manifolds, by R. Mahony and R. Sepulchre P.-A. Absil
Additional book information: Princeton University Press, Princeton, New Jersey, 2008, xvi + 224 pp., ISBN 978-0-691-13298-3, US$49.50, hardcover
2000 Mathematics Subject Classification: Primary 90-02, 58-02, 90C30, 58Cxx

Reviewed by: Levent Tunçel
Affiliation: Department of Combinatorics and Optimization Faculty of Mathematics University of Waterloo Waterloo, Ontario N2L 3G1
Journal: Math. Comp. 78 (2009), 1233-1236
DOI: http://dx.doi.org/10.1090/S0025-5718-08-02236-9
Published electronically: December 30, 2008
Review copyright: © Copyright 2008 American Mathematical Society